# SDR UALA2012052702986

- Difficulty date: May 27, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 43,603 hours, 11,056 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 148
- Condition: Failed
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN THE COCKPIT, FOLLOWED BY EICAS STATUS FWD EQUIP SUPPLY FAN 1 DISPLAYED.  MSG DISPLAYED AND HORN SOUNDED DUE TO FWD EQUIPMENT NR 1 SUPPLY FAN FAILED.  COMPLIED WITH MEL 2158D.  REPLACED NR 1 SUPPLY FAN.
